# SDR ERAA095249

- Difficulty date: February 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051
- Part serial: A08601321
- Condition: Corroded
- Location: Main Rotor
- Part time: 9,880 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS INFO FOR FAA SDR.  BLADE ASSY HAS CORROSION AT C BLOCK TO SPAR BOUND LINE. ACTION TAKEN:  SENT TO CTI FOR REPAIR.  INSPECTED, PERFORMED X- RAY  FOR MOISTURE (FOUND APPROX 50-60 CELLS IN VIEW, E-9)  REPLACED C BLOCK PER RS-008G-11, REPLACED SHIMS PER SA4047-76-5 PROCEDURE NO 9 REV 9; REPLACED 4 EA ROOT END THROUGH BUSHINGS PER RS-004N-VII; REPAIRED SHEATH TANGS PER CTI-96-02; REPAIRED LEADING EDGE DAMAGE PE SA4047-76-5 PROCEDURE #6, REPAIRED SKIN DAMAGE ON LOWER SURFACE AT STA 122.875 PER SA4047-76-5 PROCEDURE #3; REINSTALLED TIP CAP SN A175-00295; REFINISHED WITH HIGH VIS SCHEME 2 PER SA 4047-76-5 DRWG 76150-090000 AND 76150-09100, STATIC BALANCED PER CTI-DAL-DA-026 @ TT 9880.1
